# SDR DL73K001749

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546560506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 947.5 FRAME WAS FOUND CRACKED AT THE CUTOUT FOR S-19R.  THE DAMAGE WAS REMOVED WITH A 1.25 X 1.0 INCH CUTOUT IN THE FRAME VERTICAL WEB.  THE DAMAGE WAS REPAIRED PER ERA 334913-14 AT HMV.
